# SDR UPS04842880

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 SEAT TRACK E HAS WORN SCALLOPS AND LUGS BETWEEN FS 1400 AND 1410.     BLEND AREA IAW UPS SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW SRM 53-2-3, CUT OUT DAMAGE ON SEAT TRACK IAW EO 5340-7779B. ALODINED AND PRIMED CUT AREA, MAT ID PLUG SEAT TRACK P/N 53B-007-002 PO S P0906208 AND CHANNEL SEAT TRACK P/N 53B-007-006 PO SP09768935. INSTALLED PLUG SEAT TRACK AND CHANNEL SEAT TRACK IAW SRM 51-3-0.
